# SDR SWAA2021042257952

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT AFT CARGO BAY BS727A - BS727B RBL3 WL154. / REMOVED & REPLACED INTERCOSTAL AT AFT CARGO BAY BS 727A - 727B RBL 3 WL 154 IAW SRM 51-40-02 & REF BOEING DWG 146A7500 SHT 19 REV -
